An algorithm for the numerical solution of two-sided space-fractional partial differential equations.

Hdl Handle:
http://hdl.handle.net/10034/580013
Title:
An algorithm for the numerical solution of two-sided space-fractional partial differential equations.
Authors:
Ford, Neville J.; Pal, Kamal; Yan, Yubin
Abstract:
We introduce an algorithm for solving two-sided space-fractional partial differential equations. The space-fractional derivatives we consider here are left-handed and right-handed Riemann–Liouville fractional derivatives which are expressed by using Hadamard finite-part integrals. We approximate the Hadamard finite-part integrals by using piecewise quadratic interpolation polynomials and obtain a numerical approximation of the space-fractional derivative with convergence order
Affiliation:
University of Chester
Citation:
Ford, N., Pal, K. & Yan, Y. (2015). An Algorithm for the numerical solution of two-sided space-fractional partial differential equations. Computational Methods in Applied Mathematics, 15(4), pp. 497-514. doi:10.1515/cmam-2015-0022
Publisher:
de Gruyter
Journal:
Computational Methods in Applied Mathematics
Publication Date:
20-Aug-2015
URI:
http://hdl.handle.net/10034/580013
DOI:
10.1515/cmam-2015-0022
Type:
Article
Language:
en
ISSN:
1609-9389
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorFord, Neville J.en
dc.contributor.authorPal, Kamalen
dc.contributor.authorYan, Yubinen
dc.date.accessioned2015-10-21T18:31:08Zen
dc.date.available2015-10-21T18:31:08Zen
dc.date.issued2015-08-20en
dc.identifier.citationFord, N., Pal, K. & Yan, Y. (2015). An Algorithm for the numerical solution of two-sided space-fractional partial differential equations. Computational Methods in Applied Mathematics, 15(4), pp. 497-514. doi:10.1515/cmam-2015-0022en
dc.identifier.issn1609-9389en
dc.identifier.doi10.1515/cmam-2015-0022en
dc.identifier.urihttp://hdl.handle.net/10034/580013en
dc.description.abstractWe introduce an algorithm for solving two-sided space-fractional partial differential equations. The space-fractional derivatives we consider here are left-handed and right-handed Riemann–Liouville fractional derivatives which are expressed by using Hadamard finite-part integrals. We approximate the Hadamard finite-part integrals by using piecewise quadratic interpolation polynomials and obtain a numerical approximation of the space-fractional derivative with convergence orderen
dc.language.isoenen
dc.publisherde Gruyteren
dc.rightsArchived with thanks to Computational Methods in Applied Mathematicsen
dc.rightsAn error occurred on the license name.*
dc.rights.uriAn error occurred getting the license - uri.*
dc.subjectFinite difference methoden
dc.subjectSpace-fractional partial differential equationsen
dc.subjectError estimatesen
dc.subjectRiemann-Liouville fractional derivativeen
dc.titleAn algorithm for the numerical solution of two-sided space-fractional partial differential equations.en
dc.typeArticleen
dc.contributor.departmentUniversity of Chesteren
dc.identifier.journalComputational Methods in Applied Mathematicsen
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.